# SDR SWIA202266164

- Difficulty date: June 4, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N961SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7857
- Aircraft time: 44,194 hours, 37,684 cycles
- System (JASC): 3456 · Omega Navigation System
- Part: None
- Part number: NAS1473C3
- Condition: Damaged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE ADF ANTENNA HAS ONE NUTPLATE SPINNING WITH THE SCREW STILL INSTALLED AND REQUIRES REPLACEMENT.THE LH MIDDLE NUTPLATE.     (C-CHECK RO 7/26/2022)    REMOVED AND REPLACED 1EA NUTPLATE ON HAT CHANNEL AND RE-INSTALLED HAT CHANEEL IAW CRJ 200 SRM 51-42-06. MAJOR REPAIR TASK 51-900-1003-SKY AND FORM M-337 COMPLETED AND ATTACHED. NO WEIGHT CHANGE NOTED. SEE CONTINUE CARD FOR DETAILS.
